# SDR REXA2020020500159

- Difficulty date: January 20, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"VERTICAL STABILIZER, RH AFT DRAG ANGLE IS CRACKED
"REPAIRED RH AFT DRAG ANGLE IAW CRJ 900 SRM 55-31-00-201-001-A01. WVACSTAMP EMP# 769 MTC                                                   
"
